# SDR AALA202509031054

- Difficulty date: June 19, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRAILING EDGE TOP SKIN LOWER SURFACE EXACTLY LOCATION IS RIB 14 PLUS 16 INCHES LEFT WING L=7.540 INCHES W=2.000 INCHES D=0.030 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR (EXTERNAL DOUBLER) ON RIB 14 PLUS 16 INCHES ON TRAILING EDGE TOP SKIN LEFT WING IAW EA#366421.
